Iowa, 2019

Tornadoes and Hail in Iowa, May 29 to 30, 2019

May 29 to 30, 2019 · NWS DMX · 36 events in 14 counties and zones

An upper level low pressure system was in place with a surface boundary stretched across Iowa from Storm Lake southeastward into southeast Iowa. This boundary provided the focus for thunderstorm development throughout the late afternoon and evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$50,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DMX wrote it up.

An upper level low pressure system was in place with a surface boundary stretched across Iowa from Storm Lake southeastward into southeast Iowa. This boundary provided the focus for thunderstorm development throughout the late afternoon and evening hours. The low level environment provided the needed conditions for many of these storms to rotate and produce funnel clouds and brief, weak tornadoes. Many of the tornadoes that occurred were brief touchdowns in open ares with no damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before the first event at May 29, 2:17 PM CST, 40 minutes earlier.

Area forecast discussion, May 29, 2:17 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
317 PM CDT Wed May 29 2019

.SHORT TERM.../Tonight through Thursday/
Issued at 317 PM CDT Wed May 29 2019

.Short Term /Tonight through Thursday Night/...

Confidence: Medium to High

Main challenge continues the upper level system over the area.  Weak
convergence and wind shift along the trough extending from northwest
Iowa back southeast to the low near Des Moines...then east southeast
along the warm front should be the focus for some shower and
thunderstorm development this afternoon and evening. Though
parameters have been muted so far, both instability and convergence
continues to increase which may lead to possible landspouts or
funnel clouds late this afternoon/early evening.  Will be monitoring
for that through the remainder of the afternoon/early evening.
Overall there has been a lessening of available moisture, but even
with the lowering trends...PWATs are still running about an inch
over the east and north at this time. Current 1 to 3 hour flash
flood guidance is running about 1.25 inches.  Some of the showers
may produce brief locally heavy downpours with a quick half inch to
inch of rain in a few locations...but confidence on coverage and
overall location remains low so will not be issuing any headlines
today. Probably the more likely areas would be near the upper level
low over northwest Iowa and in the warm sector just east of Des
Moines where the weak warm front/stationary front is currently
situated. With the convection/showers being partly driven by daytime
heating...the activity will lessen after sunset tonight. With
saturated ground...possible rain...and light winds overnight have
added fog to the grids...especially over the north toward morning.
Lows tonight will drop into the lower 50s south to the upper 50s in
the south.  Thursday will see the upper level low drifting south
with additional afternoon showers and isolated thunderstorms
redeveloping.  Clouds will continue over the south...so highs there
will be cooler than the northern areas with readings in the upper
70s north by late afternoon.  Lows Thursday night will fall back
into the mid to upper 50s.

.LONG TERM.../Thursday night through Wednesday/
Issued at 317 PM CDT Wed May 29 2019

.Long Term /Friday through Wednesday/...

Confidence: Medium

The upper level system will gradually shift south by Friday morning
with a weak ridge of high pressure settling moving over the area
through early afternoon. Height falls will already be occurring in
the afternoon hours with potential for afternoon cumulus as the
ridge slides to the east.  The Euro and GFS both suggest the
possibility of a passing shower during the daytime heating, though
confidence remains low at this time. However, with this year being
so wet and the soil moisture as high as it is, it is possible that
this might occur and we may need to update the forecast by tomorrow.
Highs Friday will be warmer than the past few days with afternoon
readings reaching the 80s during the day. Mild conditions will
continue into the weekend just ahead of the approaching northern
stream shortwave/cold front Saturday afternoon.  With MUCAPE pushing
1000 to 1500 J/KG by late day, a few storms may become strong. 0 to
6 km bulk shear is marginal through the day as well so widespread
problems are not expected.  Highs Saturday will remain in the lower
70s north to the lower 80s southwest.  Another mainly dry day is
anticipated on Sunday as the next ridge of high pressure quickly
traverses east.  For the remainder of the period, there are some
timing differences between the GFS and the Euro.  The GFS brings the
next chances for rain into the area already on Monday, with the Euro
model keeping the next trough west of the region through Tuesday.
Confidence in Days 6-7 thus has been lowered, though with a longwave
trough setting up over the Yucatan and some energy being pushed east
in the northern stream toward Iowa, it appears that during Monday to
Wednesday, there will be at least a chance for showers and
thunderstorms for one day...possibly two.  Highs during the period
will remain pleasant for early June, mainly in the 70s and 80s with
a trend toward the mid to upper 80s by Wednesday.

&&

.AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/
Issued at 105 PM CDT Wed May 29 2019

Low IFR clouds persist into the afternoon over the north with
weak low now tracking near KDSM. A number of boundaries are
attached to the low with rising boundary layer cigs to MVFR over
most of the rest of the area. Main challenges will be possible
convection yet aft 22z through about 02z this evening. For now
area of best chances will be generally east of I35 and north of US
20. As the low drifts south overnight...will see boundary layer
again lower to IFR cigs with potential MVFR to IFR visby. With
coverage expected to be scattered...will opt for vicinity showers
for the forecast period. Lower visby will be most likely toward
10-14z once again. /rev

&&

.HYDROLOGY...
Issued at 317 PM CDT Wed May 29 2019

Area flood warnings continue for the southeast where many county
roads remain impacted by yesterdays heavy rainfall.  Elsewhere,
river flood warnings are also in effect with impacts expected
through this week and into the weekend for some locations. Any
additional rainfall over the next 7 days will prolong the soggy
conditions and high soil moisture across the region.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...REV
LONG TERM...REV
AVIATION...REV
HYDROLOGY...REV
Hazardous weather outlook, May 29, 2:36 PM CST, 21 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
336 PM CDT Wed May 29 2019

IAZ004-005-015-023>025-033>037-044>049-059>062-073>075-084>086-
095>097-302045-
Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Wright-Sac-Calhoun-
Webster-Hamilton-Hardin-Crawford-Carroll-Greene-Boone-Story-
Marshall-Dallas-Polk-Jasper-Poweshiek-Warren-Marion-Mahaska-Lucas-
Monroe-Wapello-Wayne-Appanoose-Davis-
336 PM CDT Wed May 29 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Scattered thunderstorms are possible this afternoon and evening.
Isolated severe storms may occur with quarter sized hail, 60 mph
winds and a funnel cloud or landspout tornado possible.

River Flood Watches and Warnings are in effect for parts of the
area. Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered thunderstorms are forecast for Saturday and again early
next week. At this time, the threat for severe weather appears
low.

.SPOTTER INFORMATION STATEMENT...

IAZ006-007-016-017-026>028-038-039-050-057-058-070>072-081>083-
092>094-302045-
Winnebago-Worth-Hancock-Cerro Gordo-Franklin-Butler-Bremer-Grundy-
Black Hawk-Tama-Audubon-Guthrie-Cass-Adair-Madison-Adams-Union-
Clarke-Taylor-Ringgold-Decatur-
336 PM CDT Wed May 29 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A few thunderstorms are possible this afternoon. The threat for
severe weather is low.

River Flood Watches and Warnings are in effect for parts of the
area. Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered thunderstorms are forecast for Saturday and again early
next week. At this time, the threat for severe weather appears
low.

.SPOTTER INFORMATION STATEMENT...

REV

In the hours before

Local storm report, May 29, 12:10 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
110 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     FLOOD            BLOOMFIELD              40.75N 92.42W
05/29/2019                   DAVIS              IA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED MULTIPLE
            SECONDARY ROADS REMAINED UNDER WATER AND OR
            CLOSED, A FEW CULVERTS KNOWN DAMAGED OR
            DESTROYED, AND ONE RURAL WOOD TRUSS BRIDGE
            LOST IN DAVIS COUNTY FROM THE HEAVY RAINFALL
            YESTERDAY EVENING AND SUBSEQUENT OVERLAND
            AND RIVER FLOODING.

&&
Local storm report, May 29, 12:11 PM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
111 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLOOD            CENTERVILLE             40.73N 92.87W
05/29/2019                   APPANOOSE          IA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED MULTIPLE
            SECONDARY ROADS REMAINED UNDER WATER AND OR
            CLOSED, AND A FEW CULVERTS DAMAGED OR
            DESTROYED IN APPANOOSE COUNTY FROM THE HEAVY
            RAINFALL YESTERDAY EVENING AND SUBSEQUENT
            OVERLAND AND RIVER FLOODING.

&&
Local storm report, May 29, 12:12 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
112 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     FLOOD            ALBIA                   41.03N 92.80W
05/29/2019                   MONROE             IA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED MULTIPLE
            SECONDARY ROADS REMAINED UNDER WATER AND OR
            CLOSED IN MONROE COUNTY FROM THE HEAVY
            RAINFALL YESTERDAY EVENING AND SUBSEQUENT
            OVERLAND AND RIVER FLOODING.

&&

The radar

The Des Moines radar (KDMX), 151 km away, was scanning. The volume nearest the first event began at 20:56 UTC.

Open the radar archive at this moment

Event by event

23 funnel cloud, 12 tornado, 1 hail. Local standard time, as filed.

Funnel Cloud, Sac

When
May 29, 2:57 PM CST
Where
Sac County, 4.86 mi S of Schaller
Reported by
Fire Department/Rescue
Coordinates
42.430, -95.290

Schaller fire department reported a funnel cloud.

Tornado, Sac

When
May 29, 3:00 PM CST to 3:06 PM CST
Where
Sac County, 6.45 mi NNW of Odebolt to 5.31 mi S of Schaller
Rating
EFU
Path length
1.23 mi
Path width
30 yd
Reported by
Social Media
Coordinates
42.406, -95.318

First of several weak tornadoes on this day. Tornado remained in open farmland several miles south of Schaller. Rated EF-Unknown as no damage indicators were impacted.

Funnel Cloud, Sac

When
May 29, 3:06 PM CST
Where
Sac County, 2.06 mi NE of Odebolt
Reported by
Public
Coordinates
42.340, -95.240

Sac County Sheriff's Office relayed a public report of a funnel cloud or possible landspout spotted south of Highway 20 along Fox Ave, near Odebolt.

Tornado, Sac

When
May 29, 3:11 PM CST to 3:14 PM CST
Where
Sac County, 2.59 mi S of Early to 1.94 mi SSW of Early
Rating
EFU
Path length
0.65 mi
Path width
20 yd
Reported by
Social Media
Coordinates
42.433, -95.159

Several pictures of a brief tornado south of Early in open farmland. Rated EF-Unknown as no damage indicators were impacted.

Tornado, Pocahontas

When
May 29, 3:49 PM CST to 3:56 PM CST
Where
Pocahontas County, 1.14 mi NW of Pocahontas Muni Arpt to 1.32 mi NW of Pocahontas Muni Arpt
Rating
EFU
Path length
0.22 mi
Path width
40 yd
Reported by
Storm Chaser
Coordinates
42.761, -94.667

Tornado developed and moved southwest before becoming nearly stationary in open cropland. Persisted for several minutes before dissipating. Rated EF-Unknown as no damage indicators were impacted.

Funnel Cloud, Sac

When
May 29, 3:51 PM CST
Where
Sac County, 5.53 mi S of Early
Reported by
Public
Coordinates
42.390, -95.150

Public reported a funnel cloud, via social media.

Tornado, Humboldt

When
May 29, 5:21 PM CST to 5:24 PM CST
Where
Humboldt County, 1.29 mi ESE of Bradgate to 1.18 mi E of Bradgate
Rating
EFU
Path length
0.54 mi
Path width
30 yd
Reported by
Storm Chaser
Coordinates
42.790, -94.398

Relatively weak tornado was captured on video and remained in open rural areas. Rated EF-Unknown as no damage indicators were impacted.

Funnel Cloud, Humboldt

When
May 29, 5:23 PM CST
Where
Humboldt County, 0.69 mi N of Rutland
Reported by
Law Enforcement
Coordinates
42.780, -94.300

Law enforcement reported a funnel cloud.

Funnel Cloud, Humboldt

When
May 29, 5:29 PM CST
Where
Humboldt County, 2.53 mi W of Bode
Reported by
Trained Spotter
Coordinates
42.870, -94.330

Trained spotter reported a funnel cloud that did not last long, but a wall cloud remained still rotating.

Funnel Cloud, Mahaska

When
May 29, 5:29 PM CST
Where
Mahaska County, 0.52 mi W of Barnes City
Reported by
Trained Spotter
Coordinates
41.500, -92.480

Trained spotter reported a funnel cloud, via social media.

Funnel Cloud, Poweshiek

When
May 29, 5:46 PM CST
Where
Poweshiek County, 3.61 mi SSE of Montezuma East Arpt
Reported by
Law Enforcement
Coordinates
41.530, -92.450

Mahaska County Sheriff, Poweshiek County Sheriff, and trained spotters reported on and off funnel clouds in the area.

Funnel Cloud, Hamilton

When
May 29, 5:47 PM CST
Where
Hamilton County, 5.29 mi ENE of Ellsworth
Reported by
Fire Department/Rescue
Coordinates
42.340, -93.480

Local fire deparment reported a funnel cloud seen near the Hamilton/Hardin county line.

Funnel Cloud, Poweshiek

When
May 29, 5:58 PM CST
Where
Poweshiek County, 1.7 mi ENE of Montezuma Sig Arpt
Reported by
Trained Spotter
Coordinates
41.560, -92.500

Trained spotter reported a funnel cloud.

Tornado, Poweshiek

When
May 29, 6:01 PM CST to 6:14 PM CST
Where
Poweshiek County, 3.57 mi SSE of Montezuma East Arpt to 1.51 mi SE of Deep River
Rating
EF1
Path length
3.52 mi
Path width
50 yd
Injuries
1 direct, 0 indirect
Property damage
$10,000
Reported by
Storm Chaser
Coordinates
41.529, -92.456

Tornado extended to the ground after several minutes as a funnel cloud. Upon reaching the ground, the tornado encountered a farmstead, destroying an old barn and producing tree damage. Another farmstead was hit a bit further down the path with a large hoop building damaged. The remainder of the path was in open farmland.

Funnel Cloud, Poweshiek

When
May 29, 6:01 PM CST
Where
Poweshiek County, 2.81 mi S of Montezuma East Arpt
Reported by
Law Enforcement
Coordinates
41.540, -92.460

Law enforcement reported a funnel cloud.

Tornado, Poweshiek

When
May 29, 6:28 PM CST to 6:32 PM CST
Where
Poweshiek County, 3.22 mi ENE of Deep River to 3.48 mi S of Guernsey
Rating
EFU
Path length
0.9 mi
Path width
30 yd
Reported by
Law Enforcement
Coordinates
41.590, -92.359

Tornado occurred in farmland northeast of Deep River. Rated EF-Unknown as no damage indicators were impacted.

Funnel Cloud, Hardin

When
May 29, 6:30 PM CST
Where
Hardin County, 2.07 mi S of Buckeye
Reported by
Public
Coordinates
42.390, -93.380

Public reported a funnel cloud via social media.

Funnel Cloud, Hardin

When
May 29, 6:34 PM CST
Where
Hardin County, 1.38 mi N of Radcliffe
Reported by
Public
Coordinates
42.340, -93.430

Public reported a funnel cloud visible from Ames.

Funnel Cloud, Hardin

When
May 29, 6:35 PM CST
Where
Hardin County, 3.44 mi NE of Drake Fld Arpt
Reported by
Trained Spotter
Coordinates
42.360, -93.380

Trained spotter reported a brief funnel cloud.

Funnel Cloud, Marshall

When
May 29, 6:36 PM CST
Where
Marshall County, 2.05 mi W of Bangor
Reported by
Trained Spotter
Coordinates
42.180, -93.120

Trained spotter reported a funnel cloud.

Tornado, Hardin

When
May 29, 6:37 PM CST to 6:41 PM CST
Where
Hardin County, 3.41 mi ESE of Garden City to 3.18 mi E of Garden City
Rating
EF0
Path length
1.11 mi
Path width
30 yd
Reported by
Storm Chaser
Coordinates
42.228, -93.340

Tornado captured on video east of Garden City. The tornado remained mostly in open farmland but did some minor tree damage to a farmstead that was grazed.

Tornado, Poweshiek

When
May 29, 6:39 PM CST to 6:43 PM CST
Where
Poweshiek County, 2.48 mi SE of Guernsey to 2.52 mi ESE of Guernsey
Rating
EFU
Path length
0.95 mi
Path width
30 yd
Reported by
Storm Chaser
Coordinates
41.623, -92.318

Tornado captured on video by storm chasers, remained in open farmland with no damage. Rated EF-Unknown as no damage indicators were impacted.

Funnel Cloud, Story

When
May 29, 6:39 PM CST
Where
Story County, 3.16 mi NNE of Roland
Reported by
Law Enforcement
Coordinates
42.210, -93.470

Law enforcement reported several spotter reports of funnel clouds in the Roland area.

Funnel Cloud, Tama

When
May 29, 7:06 PM CST
Where
Tama County, 1.23 mi SW of Lincoln
Reported by
Trained Spotter
Coordinates
42.260, -92.700

Trained spotter reported a funnel cloud.

Funnel Cloud, Hardin

When
May 29, 7:14 PM CST
Where
Hardin County, Whitten
Reported by
Law Enforcement
Coordinates
42.270, -93.000

Law enforcement reported a funnel cloud.

Tornado, Hardin

When
May 29, 7:15 PM CST to 7:19 PM CST
Where
Hardin County, 1.9 mi E of New Providence to 1.82 mi E of Lawn Hills
Rating
EF0
Path length
1.23 mi
Path width
30 yd
Reported by
Storm Chaser
Coordinates
42.282, -93.133

Storm chaser video shows tornado heading north through trees then across open fields before dissipating. Little if any damage occurred other than some minor tree damage.

Tornado, Hardin

When
May 29, 7:29 PM CST to 7:31 PM CST
Where
Hardin County, 1.14 mi WNW of Eldora Muni Arpt to 1.48 mi NW of Eldora Muni Arpt
Rating
EF0
Path length
0.57 mi
Path width
40 yd
Property damage
$30,000
Reported by
Storm Chaser
Coordinates
42.335, -93.141

Tornado occurred southwest of Eldora and was captured on video. The tornado removed the roof of a barn but otherwise remained in open farmland.

Funnel Cloud, Hardin

When
May 29, 7:30 PM CST
Where
Hardin County, 2.76 mi N of Whitten
Reported by
Law Enforcement
Coordinates
42.310, -93.000

Law enforcement reported a funnel cloud.

Tornado, Hardin

When
May 29, 7:31 PM CST to 7:36 PM CST
Where
Hardin County, 1.7 mi SSE of Iowa Falls Muni Arpt to 1.17 mi E of Iowa Falls Muni Arpt
Rating
EF0
Path length
1.33 mi
Path width
50 yd
Property damage
$10,000
Reported by
Storm Chaser
Coordinates
42.449, -93.252

Tornado reported from multiple sources just north of Highway 20 and moved northward. Slightly damaged a barn and did some tree damage at another farmstead. Otherwise, the tornado remained in open farmland.

Funnel Cloud, Tama

When
May 29, 7:32 PM CST
Where
Tama County, 2.05 mi E of Garwin
Reported by
Fire Department/Rescue
Coordinates
42.100, -92.640

Local fired department reported a funnel cloud.

Tornado, Hardin

When
May 29, 7:54 PM CST to 7:56 PM CST
Where
Hardin County, 1.66 mi ESE of Steamboat Rock to 1.61 mi E of Steamboat Rock
Rating
EFU
Path length
0.66 mi
Path width
20 yd
Reported by
Storm Chaser
Coordinates
42.411, -93.040

Weak tornado reported northeast of Steamboat Rock along with spotter video. Remained in open farmland. Rated EF-Unknown as no damage indicators were impacted.

Funnel Cloud, Hardin

When
May 29, 8:03 PM CST
Where
Hardin County, 1.02 mi E of Steamboat Rock
Reported by
Law Enforcement
Coordinates
42.420, -93.050

Law enforcement reported a funnel cloud.

Funnel Cloud, Franklin

When
May 29, 8:20 PM CST
Where
Franklin County, 2.06 mi SE of Geneva
Reported by
Trained Spotter
Coordinates
42.660, -93.100

Trained spotter reported a funnel cloud that persisted for one minute then lifted. The spotter could not confirm if it had made contact with the ground due to darkness.

Hail, Bremer

When
May 29, 9:36 PM CST
Where
Bremer County, 0.51 mi E of Waverly
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.730, -92.470

Trained spotter reported quarter sized hail.

Funnel Cloud, Madison

When
May 30, 10:47 AM CST
Where
Madison County, 4.56 mi SE of Pitzer
Reported by
Trained Spotter
Coordinates
41.330, -94.110

Trained spotter reported a funnel cloud a quarter of the way to the ground. This is a delayed report, time estimated.

Funnel Cloud, Dallas

When
May 30, 10:53 AM CST
Where
Dallas County, 1.55 mi E of Dexter
Reported by
Trained Spotter
Coordinates
41.520, -94.200

Trained spotter reported a funnel cloud. This is a delayed report, time estimated.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2019Every state in 2019This day in weather historyThe tornado archive for Iowa, 2019Warnings in Iowa, May 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 822246, 818686, 822248, 818687, 818688, 822249, 818693, 822250, 822252, 822253, 822256, 822258, 822260, 818695, 822261, 818707, 822262, 822263, 822265, 822267, 818711, 818714, 822268, 822269, 822270, 818719, 818720, 822271, 818721, 822272, 818723, 822273, 822274, 822620, 822275, 822276.